# SDR AALA202311073600

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 29,977 hours, 4,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P207002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT BATTERY BAD AT DOOR 3L. MAINTENANCE REPLACED BATTERY PACK ON FLIGHT ATTENDANT FLASHLIGHT AT DOOR 3L IAW AMM 25-64-00.
